# SDR F3LA200200324

- Difficulty date: October 4, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,025 hours, 12,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR STRINGER CORRODED AT BS 771, RBL 14.  REPLACED FLOOR STRINGER TIE DOWN TRACK PER SRM 51-10-02 AND 51-40-02.
